Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

White colored vaginal discharge, took antibiotics but no improvement, getting periods once in 15 days. Why ?

hi,im 22years old and married women.i have been vaginal infection for 3years. the vaginal discharge coming everyday from my discharge color is white and looks thick.but no oder and itching.I took antibiotics ,cream and vaginal tablet but no improvement at all. last two months before i had my period twice after 15days in a im having period twice again after 15days and before period i had spotting then continue of it normal of having period twice after 15 days while im suffering from vaginal infection?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Passage of white colored vaginal fluid without any odour or itching ic called leucorrhoes.
Most important cause of leucorrhea is chronic inflammation of thr reproductive tract.
To know the cuase of this problem you need to get some investigations -Pap smear, Wet mount preparation and culture sensitivity.
The organism causing these infections will be isolated and appropriate treatment can be given.

It is not normal to have menstruation every 15 days.
To know the cause of such frequent cycles get an endometrial curretting or an endometrial biopsy done.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor